ACM SIGMOD Anthology ACM SIGMOD dblp.uni-trier.de

Undecidable Optimization Problems for Database Logic Programs.

Haim Gaifman, Harry G. Mairson, Yehoshua Sagiv, Moshe Y. Vardi: Undecidable Optimization Problems for Database Logic Programs. J. ACM 40(3): 683-713(1993)
@article{DBLP:journals/jacm/GaifmanMSV93,
  author    = {Haim Gaifman and
               Harry G. Mairson and
               Yehoshua Sagiv and
               Moshe Y. Vardi},
  title     = {Undecidable Optimization Problems for Database Logic Programs},
  journal   = {J. ACM},
  volume    = {40},
  number    = {3},
  year      = {1993},
  pages     = {683-713},
  ee        = {db/journals/jacm/GaifmanMSV93.html, http://doi.acm.org/10.1145/174130.174142},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}

Online Edition

Citation Page

Referenced by

  1. Chen Li, Edward Y. Chang: On Answering Queries in the Presence of Limited Access Patterns. ICDT 2001: 219-233
  2. Daniela Florescu, Alon Y. Levy, Dan Suciu: Query Containment for Conjunctive Queries with Regular Expressions. PODS 1998: 139-148
  3. James Bailey, Guozhu Dong, Kotagiri Ramamohanarao: Decidability and Undecidability Results for the Termination Problem of Active Database Rules. PODS 1998: 264-273
  4. Guozhu Dong, Jianwen Su: Increment Boundedness and Nonrecursive Incremental Evaluation of Datalog Queries. ICDT 1995: 397-410
  5. Serge Abiteboul, Richard Hull, Victor Vianu: Foundations of Databases. Addison-Wesley 1995, ISBN 0-201-53771-0
    Contents
  6. Surajit Chaudhuri, Moshe Y. Vardi: On the Complexity of Equivalence between Recursive and Nonrecursive Datalog Programs. PODS 1994: 107-116
  7. Laks V. S. Lakshmanan, Héctor J. Hernández: Structural Query Optimization - A uniform Framework for Semantic Query Optimization in Deductive Databases. PODS 1991: 102-114
  8. Gerd G. Hillebrand, Paris C. Kanellakis, Harry G. Mairson, Moshe Y. Vardi: Tools for Datalog Boundedness. PODS 1991: 1-12
  9. Jeffrey F. Naughton, Yehoshua Sagiv: A Decidable Class of Bounded Recursions. PODS 1987: 227-236
  10. Jeffrey F. Naughton: One-Sided Recursions. PODS 1987: 340-348

Copyright © Mon Nov 2 21:42:49 2009 by Michael Ley (ley@uni-trier.de)